# SDR UALA2013021100796

- Difficulty date: February 10, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 47,168 hours, 5,717 cycles
- Engine: Pwa PW40903
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 1701768
- Part serial: 20837
- Condition: Warning Message
- Location: Lt Back Up
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BACK UP GENERATOR HAS FILTER BLOCKED INDICATION ON MAINTENANCE PAGE AT ETOPS PRE DEPARTURE CHECK.  REPLACED BACKUP GENERATOR, OPS CHECKED PER AMM.  TEST 3 AND FOUND OK.
